Isoniazid (INH) poisoning

Isoniazid (INH) poisoning is a topic covered in the Diagnosaurus.

To view the entire topic, please or purchase a subscription.

Emergency Central is a collection of disease, drug, and test information including 5-Minute Emergency Medicine Consult, Davis’s Drug, McGraw-Hill Medical’s Diagnosaurus®, Pocket Guide to Diagnostic Tests, and MEDLINE Journals created for emergency medicine professionals. Explore these free sample topics:

Emergency Central

-- The first section of this topic is shown below --

DDx

  • Other causes of hepatitis, eg, acetaminophen, alcohol, viral
  • Other causes of seizure, eg, epilepsy, hypoglycemia, drug withdrawal
  • Other ingestions causing acidosis, eg, salicylates, methanol, ethylene glycol, iron, metformin

-- To view the remaining sections of this topic, please or purchase a subscription --

Last updated: December 1, 2014

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Isoniazid (INH) poisoning ID - 114921 A1 - Zeiger,Roni F, Y1 - 2014/12/01/ BT - Diagnosaurus UR - https://emergency.unboundmedicine.com/emergency/view/Diagnosaurus/114921/all/Isoniazid__INH__poisoning PB - McGraw-Hill Education ET - 4 DB - Emergency Central DP - Unbound Medicine ER -